# SDR ASAA2018030823787

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 15,396 hours, 5,035 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 44T0LR
- Condition: Failed
- Location: Satcom
- Part time: 9,786 hours, 3,242 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON POWER TRANSFER. WOULD NOT COME BACK WITH QRH PROCEDURE. GROUNDED - YES. FOUND RED POWER LIGHT ILLUMINATED ON FRONT OF SATCOM IRIDIUM TRANSCEIVER. C/B RESET NO HELP. REMOVED AND REPLACED SATCOM IRIDIUM TRANSCEIVER IAW AMM 23-15-00.  PERFORMED SATCOM COMMUNICATION SYSTEM ADJUSTMENT AND TEST. OPS NORMAL.
